# SDR CALA2017102003655

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 43,193 hours, 13,804 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Failed
- Location: Mirror Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR REPORTED IN THE AFT LAVATORY B.   EMERGENCY DECLARED.  FOUND THE LAV BALLAST FAILED AND EMITTING ODOR.  REPLACED THE MIRROR LIGHT BALLAST. ALL AFT LAVATORY ELECTRICAL FUNCTIONAL OPS TESTED OK.  INCLUDING FASTEN SEAT BELT SIGN, ATT CALL ,MIRROR AND DOME LIGHT.
